Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What treatment is there for loss of memory ?

hi. i am losing my memory day by day. i cant rember the thing where i put them i can,t rember that what had a person said to me
Wed, 11 May 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
's  Response
Hi,
welcome to health care magic
Avoid stress and alcohol.arrange your life style.
start meditation in open air.green vegitables and fruits.
six hrs minimum sleep.
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic
certain things like tension ,over medication ,alcohol cause short term memory loss.Take balanced diet along with multivitamins & anti oxidants & avoid tension.
Wish you speedy recovery
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My grandmother in india has symptoms of dementia (memory loss, confusion, moood swings, etc) but has also had almost a consistent uti for past year. Her gp says that he will not treat her for this as she cannot take/ reacts to antibiotics for the infection including low grade prophylactic antibiotics, and as she wears nappies she will naturally have a level of infection. In the U.K we ve been told such infections can cause dementia like signs and it is essential that this is addressed, at least as a first port of call. What can i do or suggest?

doctor1 MD

I have been diagnosed as hypothyroid. My symptoms are numerous and I will list them as they first appeared years ago: fatigue, facial hair growth - fine fuzz all over, muscle aches, armpit hair loss, dry skin, worsening fatigue, scalp hair loss and eyebrow hair loss, EXTREME scalp hair loss & breakage, EXAUSTION, rapid weight gain, depressed? Just no desire to do anything but not weepy. Synthroid .025 mg for about 4 mos and t3for a week have made little difference. Still gaining weight at alarming rate and eating about 600calories (healthy cals. Lean protein and thecright veggies- done my research) and hair loss is astounding! Should I be changing the thyroid med to a desicated thyroid? Is the amount way too low? I know that Doctors r often afraid of high doses of the thyroid hormone? What do I do next! I want my old body and active life back!!!! This one is hell:(. HELP!

Recent questions on  Multivitamin

doctor1 MD

I take levothyroxine by 6:00 a.m. At 7:00 a.m. I take my probiotic (Blue Rock Holistics SUPER SHIELD). Wondering if there would be any interactions between those? At 8:00a.m. at breakfast I take krill oil, lisinopril, 80 mg. aspirin and metropolol. At 10:a.m. I take 2 ranitidine At noon I take my multivitamin and calcium along with other supplements

doctor1 MD

my mother is a diabetic and heart patient and has 25% EF...she is taking medicines for the same but due to medicines she is suffering from stomach problem like; dysentery or thick stool/constipation and gas problem. she is taking as per Doc. prescribed darolac-IBS, is it safe and good also please suggest that can she take multivitamin/minerals capsule(Nuroking gold) ?.

doctor1 MD

I have been having sclerotherapy treatments for my varicose veins. After 4 treatments they are not having the desired. Effect -they are not working. I have been told that horsechestnut may help. The only meds I am currently taking are one omega 3 tablet, a vitamin d and multivitamin daily. Is horsechestnut a good alternative, and would it interact with my daily meds, as outlined above?

doctor1 MD

Hi. Yesterday, my GP diagnosed me with celiac disease. My few symptoms seem to stem from vitamin deficiencies and anaemia through malabsorption i.e memory loss, numb tongue, pallor etc. Both my sister and father also have celiac disease, so I am no stranger to the hard-ships of a gluten-free diet. As a student, I have made an informed decision not to follow this treatment plan, with the knowledge that I would be increasing my risk of cancer, because I feel it would be impossible to fit around my lifestyle. I will be seeing my GP again next week for my follow-up appointment, and am planning to ask for a prescription for strong multivitamins, treatment for my anaemia, and digestive enzymes. In your opinion, how effective will this treatment plan be? Is my GP likely to agree to this? Thanks.

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...